# SDR DXTA200702499

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- Aircraft time: 7,415 hours, 6,094 cycles
- Engine: Pwa JT15D5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Guidance
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, JUST AS WE REACHED 40 KIAS, RT PFD BLANKED OUT, AFTER 0 SECONDS A RED X APPEARED, APPX 10 SECONDS AFTER THAT ATT IND AND RMI REAPPEARED BUT NO ADC INFO.  SELECTING ADC REV DID NOT RESTORE DATA. ABORTED T/O. RESEATED THE CO-PILOTS FLIGHT GUIDANCE COMPUTER AND PFD.  PERFORMED SEVERAL OPERATIONAL TESTS ON THE GROUND AND DURING TAXI.   TESTS CHECK GOOD. WORK DONE IAW MM, CH 34-00-00.
